# SDR DALA13049440997

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 57,372 hours, 41,614 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Hook And Loop
- Condition: Missing
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, HOOK AND LOOP FOR THE RELEASE LANYARD NORMALLY LOCATED ON THE TOP OF THE TAILCONE SLIDE COVER WAS MISSING.  TAILCONE SLIDE COVER WAS REPLACED IAW AMM 25-62-01 & WC 2500-4484. THE REQUIRED INSPECTION WAS ALSO COMPLETED.
